Alexeev, Dmitri
On quasi-projective uniserial modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 65-76
Zbl 1026.13003 | MR 1834981
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__65_0

Bibliographie

[1] D. Alexeev, Quasi-projectivity over domains, Australian Bull. Math., 60 (1999), 129-135. MR 1702810 | Zbl 0957.13018

[2] S. Bazzoni - L. Fuchs - L. Salce, The hierarchy of uniseriaL moduLes over a valuation domain, Forum Math., 7 (1995), pp. 247-277. MR 1316949 | Zbl 0828.13004

[3] A. Facchini - L. SALCE, Uniserial moduLes: sums and isomorphisms of subquotients, Comm. Alg., 18 (1990), pp. 499-517. MR 1047324 | Zbl 0712.16008

[4] L. Fuchs, A generalization of almost maximality of valuation domains, Houston J. Math., 13, no. 1 (1987), pp. 27-35. MR 884230 | Zbl 0625.13004

[5] L. Fuchs - K. RANGASWAMY, Quasi-projective abelian groups, Bull. Soc. Math. France, 98 (1970), pp. 5-8. Numdam | MR 263918 | Zbl 0194.06603

[6] L. Fuchs - L. SALCE, Modules over valuation domains, Marcel Dekker, 1985. MR 786121 | Zbl 0578.13004

[7] K.R. Fuller - D. A. HILL, On quasi-projective modules via relative projectivity, Arch. Math., 21 (1970), pp. 369-373. MR 272815 | Zbl 0208.04501

[8] P. Herrmann, Self-projective modules over valuation rings, Arch. Math., 43 (1984), pp. 332-339. MR 802308 | Zbl 0532.13003

[9] K.M. Rangaswamy - N. VANAJA, Quasi projectives in abelian and module categories, Pacific J. Math., 43, no. 1 (1972), 221-238. MR 314936 | Zbl 0244.16014

[10] S. Shelah, Non-standard uniseriaL moduLes over a uniseriaL domain exist, Lecture Notes in Mathematics, no. 1182, Springer, 1986.

[11] T. Shores - W. Lewis, Serial modules and endomorphism rings, Duke Math. J., 41 (1974), pp. 889-909. MR 352079 | Zbl 0294.13007